Anticholinergic-responsive gait freezing in a patient with pantothenate kinase-associated neurodegeneration
Version of Record online: 12 NOV 2007
Copyright © 2007 Movement Disorder Society
Volume 23, Issue 2, pages 283–284, 30 January 2008
How to Cite
Lyoo, C. H., Prokisch, H., Meitinger, T., Lee, S. Y., Kim, D. H. and Lee, M. S. (2008), Anticholinergic-responsive gait freezing in a patient with pantothenate kinase-associated neurodegeneration. Mov. Disord., 23: 283–284. doi: 10.1002/mds.21799
- Issue online: 25 JAN 2008
- Version of Record online: 12 NOV 2007
- Manuscript Accepted: 2 OCT 2007
- Manuscript Received: 6 SEP 2007
This article includes supplementary video clips, available online at http://www.interscience.wiley.com/jpages/0885–3185/suppmat .
|mds21799.mpg||10363K||Segment 1. The patient shows typical freezing of gait (FOG) when turning and passing through a narrow path. He also shows dystonic plantar flexion of the left foot. Segment 2. One month after the administration of trihexyphenidyl, FOG and dystonic plantar flexion of the left foot have almost been resolved.|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.